Topological recursion for Gaussian means and cohomological field theories

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Links

DOI

  • Jørgen Ellegaard Andersen
  • Leonid Chekhov, Steklov Mathematical Institute, Moskva, DenmarkPaul Norbury, University of Melbourne , AustraliaRobert Penner, Institut des Hautes Études Scientifiques (IHÉS), Denmark
Original languageEnglish
JournalTheoretical and Mathematical Physics
Volume185
Issue number3
Pages (from-to)1685-1717
Number of pages33
ISSN0040-5779
DOIs
StatePublished - Dec 2015

See relations at Aarhus University Citationformats

ID: 96358291